Alert archive / Ohio / Small Craft Advisories in 2011
Small Craft Advisory 73, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 31, 2011, 10:30 AM EST. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Dec 31, 2011, 10:30 AM EST (15:30 UTC)
- Expired
- Dec 31, 2011, 9:00 PM EST
- In force
- 11 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
353 WHUS71 KCLE 311530 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1030 AM EST SAT DEC 31 2011 LEZ146>149-312330- /O.NEW.KCLE.SC.Y.0073.111231T1530Z-120101T0200Z/ /O.CON.KCLE.GL.A.0007.120101T1800Z-120103T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1030 AM EST SAT DEC 31 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * WINDS: WEST TO NORTHWEST WINDS OF 10 TO 20 KNOTS WILL SUBSIDE EARLY THIS EVENING. OTHERWISE WINDS WILL INCREASE TO 40 KNOT GALES ON SUNDAY AND CONTINUE INTO MONDAY NIGHT. * WAVES: WAVES WILL INCREASE TO 3 TO 5 FEET TODAY AND SUBSIDE THIS EVENING. WAVES WILL QUICKLY BUILD TO 12 TO 16 FEET ON SUNDAY AND CONTINUE INTO MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-142>145-162>169-312330- /O.CON.KCLE.GL.A.0007.120101T1800Z-120103T0900Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1030 AM EST SAT DEC 31 2011 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE MONDAY NIGHT... A GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE MONDAY NIGHT. * WINDS: WINDS WILL INCREASE TO 40 KNOT GALES ON SUNDAY AND CONTINUE INTO MONDAY NIGHT. * WAVES: WAVES WILL QUICKLY BUILD TO 12 TO 16 FEET ON SUNDAY AND CONTINUE INTO MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
1 follow-up statement
910 WHUS71 KCLE 312108 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 408 PM EST SAT DEC 31 2011 LEZ146>149-010515- /O.CON.KCLE.SC.Y.0073.000000T0000Z-120101T0200Z/ /O.UPG.KCLE.GL.A.0007.120101T1800Z-120103T0900Z/ /O.NEW.KCLE.GL.W.0016.120101T1400Z-120102T2100Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 408 PM EST SAT DEC 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 AM SUNDAY TO 4 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 4 PM EST MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING. * WINDS: WEST TO NORTHWEST WINDS OF 10 TO 20 KNOTS WILL SUBSIDE EARLY THIS EVENING. OTHERWISE WINDS WILL INCREASE TO 45 KNOT GALES ON SUNDAY AND CONTINUE INTO MONDAY BEFORE DECREASING. * WAVES: WAVES WILL SUBSIDE TO 1 TO 3 FEET THIS EVENING. WAVES WILL QUICKLY BUILD TO 12 TO 16 FEET ON SUNDAY AND CONTINUE INTO MONDAY BEFORE DECREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>145-162>165-010515- /O.UPG.KCLE.GL.A.0007.120101T1800Z-120103T0900Z/ /O.NEW.KCLE.GL.W.0016.120101T1400Z-120102T1500Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- 408 PM EST SAT DEC 31 2011 ...GALE WARNING IN EFFECT FROM 9 AM SUNDAY TO 10 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 10 AM EST MONDAY. * WINDS: WINDS WILL INCREASE TO 45 KNOT GALES BY SUNDAY AFTERNOON AND CONTINUE INTO MONDAY BEFORE DECREASING. * WAVES: WAVES WILL QUICKLY BUILD TO 12 TO 16 FEET ON SUNDAY AND CONTINUE INTO MONDAY BEFORE SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ061-166>169-010515- /O.UPG.KCLE.GL.A.0007.120101T1800Z-120103T0900Z/ /O.NEW.KCLE.GL.W.0016.120101T1400Z-120102T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 408 PM EST SAT DEC 31 2011 ...GALE WARNING IN EFFECT FROM 9 AM SUNDAY TO 4 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 4 PM EST MONDAY. * WINDS: WINDS WILL INCREASE TO 45 KNOT GALES ON SUNDAY AND CONTINUE INTO MONDAY BEFORE DECREASING. * WAVES: WAVES WILL QUICKLY BUILD TO 12 TO 16 FEET ON SUNDAY AND CONTINUE INTO MONDAY BEFORE DECREASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 31, 10:09 AM EST, 21 minutes earlier.
Area forecast discussion, Dec 31, 10:09 AM EST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1009 AM EST SAT DEC 31 2011
.SYNOPSIS...
LOW PRESSURE NEAR LAKE ERIE WILL MOVE OFF TO THE EAST TODAY WHILE
HIGH PRESSURE CROSSES THE AREA. A STRONG COLD FRONT WILL QUICKLY
PUSH THROUGH THE REGION SUNDAY...FOLLOWED BY A TROUGH ON MONDAY
BEFORE HIGH PRESSURE FINALLY MOVES IN FOR TUESDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
GOING FORECAST REMAINS ON TRACK WITH LIGHT RAIN/DRIZZLE ACROSS
EASTERN PORTIONS OF THE FORECAST AREA COMING TO AN END OVER THE NEXT
FEW HOURS. THIS WILL OCCUR AS LOW PRESSURE OVER EASTERN LAKE ERIE
PULLS AWAY AND ALLOWS THE SURFACE RIDGE TO BUILD FROM THE SOUTHWEST.
THE KCLE RADAR HAS GENERALLY SHOWN A WEAKENING TREND ALTHOUGH
WITH A LITTLE ENHANCEMENT STILL SEEN IN THE BETTER CONVERGENCE
ALONG THE ERIE SHORELINE. WILL MAINTAIN THE MENTION OF LIGHT
PRECIP FOR AREAS GENERALLY EAST OF I-77 FOR A FEW MORE
HOURS...THEN JUST CONFINED TO NW PENNSYLVANIA THROUGH EARLY
AFTERNOON.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
MODELS REMAIN ON TRACK WITH ARCTIC FRONT CROSSING AREA SUN. FRONT
STILL SHOWN HAVING A HARD TIME SCRAPING UP ENOUGH MOISTURE FOR
PREFRONTAL/FRONTAL RAIN SO WILL KEEP POPS LOW UNTIL LAKE ENHANCEMENT
THREAT STARTS TO DEVELOP LATE SUN AND SUN NIGHT. RIGHT NOW LOOKS
LIKE A WIND ADVISORY SITUATION FOR THE COLD ADVECTION FLOW SUN AND
SUN NIGHT SO STILL TOO EARLY TO PUT HEADLINE UP YET.
DEEPER MOISTURE DOES NOT LOOK TO WRAP SE INTO THE CWA UNTIL SUN
NIGHT SO BETTER LAKE ENHANCED SHSN NOT EXPECTED UNTIL THEN. ONCE
MOISTURE WRAPS OVER THE AREA SHOULD SEE IDEAL CONDITIONS FOR LAKE
ENHANCEMENT INTO TUE THEN HIGH PRESSURE RIDGING FINALLY STARTS TO
PUSH IN FROM THE WEST TO DIMINISH ACTIVITY LATER TUE AND TUE NIGHT.
CERTAINLY LOOKS LIKE ALL FACTORS FAVORABLE FOR WARNING CRITERIA SNOW
IN THE SNOWBELT FROM SUN NIGHT THROUGH TUE MORNING. VEERING MEAN
FLOW WILL LEAD TO SHIFTING SNOW BANDS SO SOME ADJUSTMENT OF HEADLINE
MAY BE NECESSARY DURING THE EVENT BUT FOR NOW WILL BROAD BRUSH A
LAKE EFFECT SNOW WATCH ACROSS THE SNOWBELT FOR THE WHOLE EVENT.
COMBINATION OF SNOW AND STRONG WINDS CLOUD PRODUCE BLIZZARD
CONDITIONS AT TIMES BUT JUST DON'T THINK USING A BLIZZARD TYPE
PRODUCT FOR A LAKE ENHANCED EVENT WOULD BE BEST WAY TO GO.
BASED ON STRENGTH OF COLD ADVECTION SUN AFTERNOON...WILL GO WITH
NON-DIURNAL TEMP FALL EVEN THOUGH GUIDANCE NOT DOING A GOOD JOB OF
REFLECTING THIS.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
ALL OF THE MODELS HAVE A TRAILING SHORT WAVE DROPPING ACROSS THE
GREAT LAKES ON WEDNESDAY. THE SHORT WAVE...COMBINED WITH A WARM
ADVECTION PATTERN BELOW 700MB...WILL PROBABLY MAKE FOR A LOT OF
CLOUDS. SNOW/SNOW SHOWERS WILL BE MOST LIKELY FARTHER NORTH AND EAST
AND NOT REAL CONFIDENT ON THE AMOUNT. A SMALL ACCUMULATION OF SNOW
IS POSSIBLE ESPECIALLY ACROSS EXTREME NE OH/NW PA. WE MAY NEED TO
INCREASE THE PROBABILITY OF PRECIPITATION AS WE GET CLOSER.
THE WARM ADVECTION PATTERN SHOULD BE WELL ESTABLISHED LATE IN THE
WEEK. THE FORECAST FOR THURSDAY IS A LITTLE PROBLEMATIC AS THERE
COULD BE ENOUGH DIFFERENTIAL ADVECTION WITH THE NORTHWEST FLOW ALOFT
THAT WE COULD CONTINUE TO GENERATE CLOUDS. THE MODELS ARE ALL QUITE
DRY BY FRIDAY AND HOPEFULLY WE CAN WARM UP CLEANLY FOR ONE DAY.
NUDGED UP FORECAST HIGHS FRIDAY INTO THE 40S.
THE MODELS ARE HINTING AT SOME FRONTOGENESIS BY SATURDAY. THERE DOES
NOT APPEAR TO BE MUCH COLD AIR LURKING TO THE WEST...PACIFIC AIR...
BUT WE WILL PROBABLY AT LEAST SEE AN INCREASE IN CLOUDS.
&&
.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
WEAKENING COLD FRONT WILL MOVE EAST OF THE AREA THIS MORNING AND
GENERAL AVIATION CONDITIONS WILL DETERIORATE. SEVERAL HOURS OF IFR
CEILINGS WILL FOLLOW THE FRONTAL PASSAGE. SOME IFR/MVFR LIGHT
RAIN/DRIZZLE/FOG/MIST WILL ALSO OCCUR WITH THE FRONTAL PASSAGE OR
SOON AFTER. CONDITIONS WILL IMPROVE TO MVFR AND THEN VFR FROM WEST
TO EAST THIS AFTERNOON.
OUTLOOK...NON-VFR CONDITIONS RETURN SUNDAY AFTERNOON AND CONTINUE
INTO TUESDAY WITH LAKE EFFECT SNOW...ESPECIALLY ACROSS NE OH/NW PA.
&&
.MARINE...
UPDATED TO ADD A SMALL CRAFT ADVISORY THROUGH THIS EVENING FOR THE
EAST END OF LAKE ERIE BASED ON 15 TO 20 KNOT WINDS FROM THE WEST
AND NORTHWEST. REPORTS OF WAVES NEAR 4 FEET.
THE WIND WILL DIMINISH AND BACK TO THE SOUTHWEST QUICKLY THIS
AFTERNOON AND TONIGHT AHEAD OF AN ARCTIC COLD FRONT. THE ARCTIC
FRONT WILL CROSS LAKE ERIE SUNDAY MORNING AND THE COMBINATION OF A
STRONG WEST TO SOUTHWEST GRADIENT AND STRONG COLD ADVECTION SHOULD
BE GOOD FOR AT LEAST 40 KNOT SUSTAINED GALES WITH 45 KNOTS POSSIBLE.
LOW WATER ON THE WEST END OF THE LAKE IS ALSO A DECENT BET ON
SUNDAY.
THE WIND WILL BECOME MORE NORTHWEST BY MONDAY NIGHT AS A TROUGH OF
LOW PRESSURE MOVES ACROSS THE LAKE. BY THAT TIME THE STRONGEST
GRADIENT WILL BE SHIFTING EAST. THE GALES SHOULD TAPER OFF BY
TUESDAY. HIGH PRESSURE WILL BUILD EAST TOWARD THE END OF NEXT WEEK.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW WATCH FROM SUNDAY EVENING THROUGH TUESDAY
AFTERNOON FOR OHZ011>014-023-089.
PA...LAKE EFFECT SNOW WATCH FROM SUNDAY EVENING THROUGH TUESDAY
AFTERNOON FOR PAZ001>003.
MARINE...GALE WATCH FROM SUNDAY AFTERNOON THROUGH LATE MONDAY NIGHT FOR
LEZ061-142>149-162>169.
SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR
LEZ146>149.
&&
SYNOPSIS...ADAMS
NEAR TERM...KEC
SHORT TERM...ADAMS
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KIELTYKAHazardous weather outlook, Dec 31, 3:52 AM EST, 6 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 352 AM EST SAT DEC 31 2011 OHZ003-006>010-017>022-027>033-036>038-047-010900- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MAHONING-MARION-MORROW-HOLMES-KNOX- 352 AM EST SAT DEC 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STRONG COLD FRONT CROSSING THE AREA SUNDAY WILL CAUSE WINDS TO INCREASE TO 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. WINDS SHOULD GRADUALLY DIMINISH MONDAY AND MONDAY NIGHT. NUMEROUS SNOW SHOWERS AROUND THE AREA SUNDAY NIGHT THROUGH MONDAY NIGHT WILL PRODUCE SOME ACCUMULATION SO THE STRONG WINDS WILL LEAD TO BLOWING OF THE SNOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-010900- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 352 AM EST SAT DEC 31 2011 ...GALE WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE MONDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ011>014-023-089-PAZ001>003-010900- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 352 AM EST SAT DEC 31 2011 ...LAKE EFFECT SNOW WATCH IN EFFECT FROM SUNDAY EVENING THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WATCH. A STRONG COLD FRONT CROSSING THE AREA SUNDAY WILL CAUSE WINDS TO INCREASE TO 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. WINDS SHOULD DIMINISH MONDAY NIGHT. THE STRONG WINDS WILL PRODUCE CONSIDERABLE BLOWING SNOW WITH NEAR BLIZZARD CONDITIONS POSSIBLE AT TIMES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.